# SDR 20010208SG002

- Difficulty date: November 6, 2000
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N776AT
- Make and model: Boeing 727-2Q8
- Aircraft serial: 21608
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Chafed
- Location: Lt Body Fairing
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PIE - FLT 412 - DESCENDING INTO IND PIC DECLARED AN EMERGENCY DUE TO ''B'' SYSTEM HYDRAULICS LOSS.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  FOUND CHAFED LINE IN SECTION 56 LEFT BODY FAIRING, REPLACED LINE.  SYSTEM CHECKED FOR LEAKS AND FOUND OK.  (M)
